# SDR REXA2024030700242

- Difficulty date: December 30, 2023
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH6703228515
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV/WASTE DOOR CUTOUT UPPER SILL ANGLE IS CORRODED REMOVED AND INSTALLED NEW SERVICEABLE FWD LAV/WASTE DOOR CUTOUT UPPER SILL ANGLE IAW CRJ-900 SRM 51-42-06-001-001-A01 P/N SH670-32285-15
